# SDR SWAA2016110409343

- Difficulty date: October 31, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 61,577 hours, 35,977 cycles
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME NR 4 AND 5 CRACKED AT FORWARD END OF DOOR MECHANISM BOX ATTACHMENT BOLTS.  R & R DOOR IAW AMM.
